Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Honolulu, HI

April 22, 2012

NWS Honolulu, HI issued this small craft advisory at Apr 22, 2012, 3:34 AM HST. It took effect at Apr 22, 2012, 4:00 AM HST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:34 AM HST (13:34 UTC)
In effect from
Apr 22, 2012, 4:00 AM HST
Expired
Apr 25, 2012, 3:34 PM HST
In force
3 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WHHW70 PHFO 221334
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST SUN APR 22 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.A SHEAR LINE PUSHING SLOWLY SOUTH DOWN THE ISLAND CHAIN TODAY
WILL CAUSE STRONG TRADE WINDS AND ROUGH SEAS OVER MOST OF THE
HAWAIIAN WATERS.

PHZ119>121-123-124-230245-
/O.CAN.PHFO.SC.Y.0022.000000T0000Z-120425T0400Z/
/O.NEW.PHFO.SC.Y.0023.120422T1400Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 AM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH
  SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-230245-
/O.CAN.PHFO.SC.Y.0022.000000T0000Z-120423T0400Z/
/O.NEW.PHFO.SC.Y.0023.120422T1400Z-120423T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
334 AM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 30 KNOTS
  WITH ROUGH SEAS OF 11 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ114-115-117-118-122-230245-
/O.EXT.PHFO.SC.Y.0022.120422T1400Z-120423T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
334 AM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS
  AND ROUGH SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
9 follow-up statements
879 
WHHW70 PHFO 230135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SUN APR 22 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.HIGH PRESSURE NORTH OF THE STATE WILL PRODUCE MODERATE TO STRONG
TRADE WINDS.

PHZ114-115-117-118-122-231445-
/O.EXT.PHFO.SC.Y.0022.000000T0000Z-120423T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
335 PM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS
  AND ROUGH SEAS OF 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-231445-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120423T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
335 PM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS
  WITH ROUGH SEAS OF 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-231445-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND 
  ROUGH SEAS OF 9 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
218 
WHHW70 PHFO 231330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST MON APR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.THE RPESSURE GRADIENT ACROSS THE HAWAIIAN ISLANDS REMAIN FAVORABLE
FOR THE CONTINUATION OF STRONG TRADE WINDS THROUGH TODAY.

PHZ114-115-117-118-122-240230-
/O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
330 AM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS
  AND ROUGH SEAS OF 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-240230-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
330 AM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS 
  WITH ROUGH SEAS OF 10 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-240230-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND 
  ROUGH SEAS OF 9 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
287 
WHHW70 PHFO 240135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST MON APR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.WINDS AND SEAS WILL REMAIN ELEVATED OVERNIGHT WITH A GRADUAL
DECREASE BEGINNING TUESDAY...ESPECIALLY OVER THE CENTRAL AND
WESTERN COASTAL WATERS.

PHZ114-115-117-118-122-241445-
/O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
335 PM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-241445-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
335 PM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-241445-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
806 
WHHW70 PHFO 241300
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
300 AM HST TUE APR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS
AROUND MAUI AND THE BIG ISLAND...

.WINDS AND SEAS HAVE DIMINISHED OVER MOST AREAS BUT WILL REMAIN
ABOVE ADVISORY LEVELS TODAY AROUND MAUI AND THE BIG ISLAND.

PHZ114-115-117-118-122-241400-
/O.CAN.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
300 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS.

$$

PHZ110>113-116-241400-
/O.CAN.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
300 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS.

$$

PHZ119>121-123-124-250230-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
300 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...THROUGH EARLY THIS EVENING... NORTHEAST TO EAST
  WINDS 25 TO 30 KNOTS AND ROUGH SEAS 8  TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
695 
WHHW70 PHFO 241952
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
952 AM HST TUE APR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS
AROUND MAUI AND THE BIG ISLAND THROUGH TONIGHT...


PHZ119>121-123-124-250900-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120425T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
952 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH TONIGHT...EAST WINDS 25 TO 30 KNOTS
  AND ROUGH SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
WROE
269 
WHHW70 PHFO 250117
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
317 PM HST TUE APR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS
AROUND MAUI AND THE BIG ISLAND INTO WEDNESDAY...

PHZ119>121-123-124-251430-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
317 PM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND ROUGH SEAS 8 TO 13
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

WROE
796 
WHHW70 PHFO 250727
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
927 PM HST TUE APR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER THE
TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND...

PHZ119>121-123-124-252030-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
927 PM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH WEDNESDAY AFTERNOON...EXPECT EAST WINDS
  20 TO 25 KNOTS WITH ROUGH SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
935 
WHHW70 PHFO 251333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST WED APR 25 2012

...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER THE
TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND...

PHZ119>121-123-124-260245-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 AM HST WED APR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...EXPECT EAST WINDS
  20 TO 25 KNOTS WITH ROUGH SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
221 
WHHW70 PHFO 260134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST WED APR 25 2012

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

PHZ119>121-123-124-260245-
/O.CAN.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 PM HST WED APR 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE SLOWLY DECREASED OVER THE LAST FEW HOURS THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 3:30 AM HST, 4 minutes earlier.

Area forecast discussion, Apr 22, 3:30 AM HST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SUN APR 22 2012

.SYNOPSIS...
GUSTY TRADES WILL PUSH A BAND OF MOISTURE ACROSS MUCH OF THE STATE
TODAY AND TONIGHT...AS HIGH PRESSURE MOVES BY NORTH OF THE STATE.
THE TRADES WILL MODERATE AND SHOWERS DECREASE THROUGH THE WORK
WEEK...BECOMING LIGHT AND SOUTHEASTERLY BY THE END OF THE WEEK.

&&

.DISCUSSION...
A 1030 MB HIGH IS FAR NORTH OF THE STATE THIS MORNING. THE PRESSURE
GRADIENT SOUTH OF THE HIGH HAS SPREAD SOUTH ACROSS THE STATE
OVERNIGHT...USHERED IN BY A SHEARLINE OR WEAK COLD FRONT. THE CLOUD
BAND HAS BECOME MORE RAGGED EARLY THIS MORNING...BUT RADAR AND
AUTOMATED RAIN GAGES ARE INDICATING SHOWERY WEATHER CONTINUES TO
SPREAD ACROSS KAUAI AND OAHU AND APPROACHING MOLOKAI AND MAUI. WINDS
HAVE BEEN GUSTY IN WINDWARD LOCATIONS WITH GUSTS UP TO 30 MPH...BUT
THE WINDS HAVE NOT YET WORKED THEIR WAY ONTO LEEWARD SIDES YET.

EXPECT THAT BREEZY AND SHOWERY CONDITIONS WILL CONTINUE TO AFFECT
MANY PORTIONS OF THE STATE TODAY...WITH A DRYING TREND BEGINNING
LATER TODAY...WITH THE REMAINING SHOWERS MOSTLY COLLECTING ALONG
WINDWARD LOCATIONS. THE HIGH FAR TO NORTH IS EXPECTED TO MOVE
QUICKLY OFF TO OUR NORTHEAST RESULTING IN A MORE EASTERLY WIND FLOW
TONIGHT. DRIER AND MORE STABLE AIR WILL ADVANCE ACROSS THE AREA
RESULTING IN A CONTINUED DECREASING TRADE SHOWER TREND ON MONDAY. AS
THE HIGH CONTINUES AWAY FROM THE AREA...THE GUSTY WINDS WILL
DECREASE GRADUALLY THROUGH THE MIDDLE OF THE WEEK.

THERE IS EXCELLENT AGREEMENT IN THE GLOBAL MODELS FOR THE WEATHER
PATTERN IN THE EXTENDED FORECAST PERIOD. A TRAILING RIDGE NORTH OF
THE STATE WEAKENS OVER THE LAST HALF OF THE WEEK...RESULTING IN
LIGHTER SOUTHEASTERLY FLOW THURSDAY INTO SATURDAY. SOME AFTERNOON
SEA BREEZES AND CHANCE OF INTERIOR SHOWERS ARE EXPECTED IN THIS
RATHER DRY AND STABLE PATTERN.

&&

.AVIATION...
OCCASIONAL MOUNTAIN OBSCURATIONS FROM PASSING SHOWERS ARE EXPECTED
OVER WINDWARD PORTIONS OF THE ISLANDS TODAY. AS STRONG TRADES
DEVELOP LATER TODAY...LOW LEVEL TURBULENCE MAY BECOME AN ISSUE.

TAFS WILL BE VFR WITH LOCAL MVFR CONDITIONS IN PASSING SHOWERS.

&&

.MARINE...
STRONG NORTHEAST WINDS AND CHOPPY SEAS HAVE SPREAD ACROSS THE STATE
BRINGING SMALL CRAFT ADVISORY CONDITIONS TO PORTIONS OF ALL COASTAL
WATERS ZONES...WITH THE STRONGEST WINDS IN THE CHANNELS WHERE WIND
IS ACCELERATED BETWEEN THE ISLANDS. AS THE TRADES SLOWLY DECREASE
TONIGHT AND MONDAY...SMALL CRAFT ADVISORIES WILL BE RELEGATED TO THE
WINDIER WATERS.

NO SIGNIFICANT LONG PERIOD SWELLS ARE EXPECTED THROUGH THE WEEK.
THE STRONGER TRADE WINDS WILL CONTINUE TO BRING NEAR ADVISORY LEVEL
ROUGH SURF TO EAST FACING SHORES TODAY THROUGH TUESDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY THROUGH 6 PM HST TODAY FOR ALL COASTAL WATERS.

SMALL CRAFT ADVISORY CONTINUES FROM 6 PM HST TONIGHT UNTIL 6 PM HST
TUESDAY FOR PAILOLO AND ALENUIHAHA CHANNELS...MAALAEA BAY AND THE
WATERS SOUTH OF THE BIG ISLAND.

&&

BRENCHLEY

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.